MAUDE Adverse Event Report: ZHONGSHAN LEBORN MEDICAL CO LTD DRIVE; COMMODE TRANSFER BENCH

ZHONGSHAN LEBORN MEDICAL CO LTD DRIVE; COMMODE TRANSFER BENCH
Model Number 12011KDC-1
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879); Neck Pain (2433)
Date of Event 09/23/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a transfer bench by service of a lawsuit.The lawsuit alleges that while the patient was using the transfer bench, the leg broke, causing him to fall backwards and his neck to move forward.The end user alleges that a myriad of serious injuries, including quadriplegia, resulted from the accident, but information uncovered during the lawsuit has suggested that he was already quadriplegic and using a wheelchair prior to the accident.Drive is defending the lawsuit and is limited to the investigation possible through the lawsuit.

Brand Name
DRIVE
Common Device Name
COMMODE TRANSFER BENCH
Manufacturer (Section D)
ZHONGSHAN LEBORN MEDICAL CO LTD
chuang zhan road, xinsheng ind
dong chen rd.,dongsheng town
zhongshan, guangdong 52841 4
CH  528414
MDR Report Key17879577
Report Number2438477-2023-00116
Device Sequence Number18085112
Product Code ILS
UDI-Device Identifier00822383231129
UDI-Public00822383231129
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/05/2023
Report Date (Section F) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12011KDC-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/27/2023
Event Location Home
Date Report to Manufacturer10/16/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/05/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA10/05/2023